MathSciNet Relay Station
MathSciNet bibliographic data
MR1995795 46B20 (05D05 52A21)
Alon, N.; Pudlák, P. Equilateral sets in $l^n_p$. Geom. Funct. Anal. 13 (2003), no. 3, 467–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement